Journal of Symbolic Logic

Models of the Alternative Set Theory

P. Pudlak and A. Sochor

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 49, Issue 2 (1984), 570-585.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183741558

Mathematical Reviews number (MathSciNet)
MR745386

Zentralblatt MATH identifier
0572.03032

JSTOR
links.jstor.org

Citation

Pudlak, P.; Sochor, A. Models of the Alternative Set Theory. J. Symbolic Logic 49 (1984), no. 2, 570--585. https://projecteuclid.org/euclid.jsl/1183741558


Export citation